Author's School

Arts & Sciences

Author's Department

Mathematics

Document Type

Article

Publication Date

12-2016

Originally Published In

Integral Equations and Operator Theory, December 2016, Volume 86, Issue 4, pp 495–544. DOI: 10.1007/s00020-016-2329-7

Abstract

We prove an alternate Toeplitz corona theorem for the algebras of pointwise kernel multipliers of Besov-Sobolev spaces on the unit ball in C, and for the algebra of bounded analytic functions on certain strictly pseudoconvex domains and polydiscs in higher dimensions as well. This alternate Toeplitz corona theorem extends to more general Hilbert function spaces where it does not require the complete Pick property. Instead, the kernel functions kx (y) of certain Hilbert function spaces H are assumed to be invertible multipliers on H and then we continue a research thread begun by Agler and McCarthy in 1999, and continued by Amar in 2003, and most recently by Trent and Wick in 2009. In dimension n=1 we prove the corona theorem for the kernel multiplier algebras of Besov-Sobolev Banach spaces in the unit disk, extending the result for Hilbert spaces H ∩ Qp by Nicolau and Xiao.

Comments

This is an author's accepted manuscript version of an article published in Integral Equations and Operator Theory, December 2016, Volume 86, Issue 4, pp 495–544. DOI: 10.1007/s00020-016-2329-7

© Springer International Publishing 2016

DOI

10.1007/s00020-016-2329-7

Embargo Period

12-1-2017

Available for download on Friday, December 01, 2017

Share

COinS